MIRENA QUESTION?

iVillage Member
Registered: 03-20-2008
MIRENA QUESTION?
2
Sun, 11-22-2009 - 8:47am

Has anyone else had their Mirena removed and immediately started having a heavy period like the day after?

I had mine taken out on Thursday, DH and I are TTC#2, and Friday began a period that has been brutal.

My Doc said I might bleed a little and then my period would come in maybe a month after but this is definitely a period. Crampy and such.

THanks for the help!

Photobucket
Photobucket
iVillage Member
Registered: 05-18-2006
Mon, 11-23-2009 - 11:18am
Some women do get a period like bleeding right after removal. If it's really heavy or lasts longer than your regular period (without birth control) I would give the doctor a call to make sure everything is alright but I wouldn't worry about it if it's just a regular (even slightly heavy) period. Some women's uteruses are angry after removal for a little bit.



Photobucket

Photobucket

Britax

Photobucket


Photobucket

Photobucket

Photobucket


Photobucket


Photobucket

Photobucket

Photobucket

Photobucket

Photobucket

iVillage Member
Registered: 03-20-2008
Mon, 11-23-2009 - 6:52pm
Thanks for the reply. That makes me feel better. Maybe not even a period after all!
Photobucket
Photobucket